# SDR A6WA201543113

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,862 hours, 27,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD AFT FACE HAS PREVIOUS REPAIR THAT IS CHAFED AT APPROX RBL9, 20 INCHES ABOVE FLOOR.  REPLACED PREVIOUS REPAIR DOUBLER.
